Research Repository

Bounds for the Deviation of a Function from the Chord Generated by its Extremities

Dragomir, Sever S (2008) Bounds for the Deviation of a Function from the Chord Generated by its Extremities. Bulletin of the Australian Mathematical Society, 78 (2). pp. 225-248. ISSN 0004-9727

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID15196. compact interval, bounds deviation, chord generated, absolute continuity, convexity, weighted means, measures
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 22 Sep 2011 00:40
Last Modified: 22 Sep 2011 00:40
URI: http://vuir.vu.edu.au/id/eprint/3632
DOI: 10.1017/S0004972708000671
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar